# SDR CA970423009

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Line
- Part number: 82970010261
- Condition: Cracked
- Location: Case Drain
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CASE DRAIN LINE FROM STANDBY POWER UNIT CRACKED AND LEAKING AT FLARE.
